Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This spontaneous report as received from a consumer via regulatory authority [Agency number # ADR 22710335] refers to a 14 year old female patient. On 01-NOV-2011 the patient was vaccinated with HPV4 (manufacturer unknown) parenteral. No concomitant medication was reported. On 23-DEC-2012, the patient experienced loss of period. The consumer reported that her periods stopped and then later she lost a significant amount of weight, she felt tired all the time and could not be bothered to do anything, and her skin tone looks grey. Laboratory tests were done regarding her symptoms at the hospital but no reason could be found. On an unknown date the patient experienced ovarian failure and gastritis erosive. The consumer stated the specialists had conducted a scan and found her ovaries have shut down. The had also taken top and bottom endoscopy with pH study. The consumer believed the patient''s health had deteriorated since having the HPV4 vaccine (manufacturer unknown) injections. The consumer had to watch the patient fall into a ball of nothing. The events were considered serious due to hospitalization, medically significant and disability. The outcome of gastritis erosive and ovarian failure was unknown. The outcome of the rest of the events were reported as not recovered. The causality of the events were unknown for HPV4 (manufacturer unknown). Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166